# SDR DALA2024081408131

- Difficulty date: August 10, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 99,083 hours, 25,808 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 SLIDE BUSTLE 603 HAS STRAP AND WIRE HANGING OUT BELOW THE DOOR. CORRECTIVE ACTION: RE-STOWED STRAPS AND ADJUSTED DOOR SLIDE BUSTLE. (0495450)
